1887
banner image
/docserver/fulltext/55_5.pdf
Volume 55, Issue 5 Front cover image - large version

Volume 55, Issue 5, May 2014

Show / Hide descriptions
FEATURED ARTICLE
  • A new approach for magnetic curves in 3D Riemannian manifolds
Display: 20 | 50 | 100 items per page
1 2 | Next >
This is a required field
Please enter a valid email address
38d913362403a4a254fa758cb6527ba5 journal.issuezxybnytfddd
Scitation: Journal of Mathematical Physics - Volume 55, Issue 5
http://aip.metastore.ingenta.com/content/aip/journal/jmp/55/5
BROWSE_VIEW_TOC